SAGirl35
()
11/08/06 10:00 PM
Sibutramine for weight loss ?????

Is there anybody in the world who can advise me on this , PLEASE. I was diagnosed with IBS ( constipation) earlier in the year by a specialist after undergoing colonoscopy ect and other various tests.Actually I cant ever remember a time in my life when I havent been in some kind of pain with it. The thing is my GP has recently prescribed me the drug Reductil for weight loss, after taking this for a week I have been in absolute agony with IBS flared up the worst it has ever been , I have done a bit of research but not being medically inclined cant seem to understand it . The reductil main ingredient is Sibutramine, which is a serotonin reuptake inhibitor ( not sure what that means) and i understand that the gut needs serotonin. PLease can someone advise me if it is the reductil causing these major symptoms.


| Privacy statement Help for IBS Home

*
UBB.threads™ 6.2